MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*HANDLE SLEEVE DRIVER; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US S-ROM*HANDLE SLEEVE DRIVER; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 53-5801
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when attempting to fit sleeve introducing instrument to the sleeve driver handle, the surgeon had difficulty fitting the size 12, and releasing it off the driver handle.The size 14 did not fit onto the handle.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot no lot information available.

Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12232289
Report Number1818910-2021-16127
Device Sequence Number19735962
Product Code HWR
UDI-Device Identifier10603295172710
UDI-Public10603295172710
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-5801
Device Catalogue Number535801
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1